MAUDE Adverse Event Report: LDR MEDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL IMPLANT MOBIC M ST 15X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that while the surgeon was adjusting the position of a mobi-c implant in the disc space, the device disassembled.Another device was used to complete the case without patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned item matches information listed in the complaint file.Visual inspection revealed that the inferior plate (mb115k lot 6338346) has disassembled from the peek cartridge.The superior plate (mb074k lot 5385429) and the insert is still assembled to the cartridge.The item could be fully disassembled and reassembled using si-mobc-0001 with no difficulty.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
IMPLANT MOBIC M ST 15X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17890344
Report Number3004788213-2023-00078
Device Sequence Number18030241
Product Code MJO
UDI-Device Identifier03662663000154
UDI-Public(01)03662663000154(17)261001(10)5388240
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberMB3575
Device Lot Number5388240
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Patient EthnicityNon Hispanic